# SDR ASOA201101739

- Difficulty date: September 14, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N839AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7284
- Aircraft time: 30,053 hours, 26,809 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 559 S14a-15al
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EXTERIOR SKIN PANEL AT FS 559.00 + 64 AND BETWEEN STR 14A AND 15A HAS CORROSION.  REMOVED CORROSION IAW SRM 51-21-06.   TREATED, PRIMED AND PAINTED REPAIR AREA IAW SRM 51-21-11.
